MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD VEO¿ INSULIN SYRINGES WITH BD ULTRA-FINE¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BD MEDICAL - DIABETES CARE BD VEO¿ INSULIN SYRINGES WITH BD ULTRA-FINE¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 324911
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd veo¿ insulin syringes with bd ultra-fine¿ needle it was difficult to aspirate the syringe.There was no report of patient impact.The following information was provided by the initial reporter: consumer reported that the syringes will not draw.Lot #: 1347677.Catalog #: 324911.Date of event: unknown.Samples: available - sending mail kit.
 
Additional Manufacturer Narrative
B.3.Date of event is unknown; awareness date has been used for this field.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd veo¿ insulin syringes with bd ultra-fine¿ needle it was difficult to aspirate the syringe.There was no report of patient impact.The following information was provided by the initial reporter: consumer reported that the syringes will not draw.Lot #: 1347677 catalog #: 324911 date of event: unknown samples: available - sending mail kit.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 04-aug-2023.H6: investigation summary: customer returned (13) 0.5ml 31ga 6mm syringes loose.It was reported by the consumer that the syringes will not draw.The returned samples visually inspected and observed no damages.Functionality test was performed and observed no issues with withdrawing the liquid into the syringe and flow.No issues of any kind was observed on the return samples.Hence, embecta was not able confirm the reported issues.This batch was created in 2014 and dhr reports are only kept for 7 years.Based on the return samples, embecta was not able to confirm the customer indicated issue.Root cause cannot be determined as the issue is unconfirmed.

Brand Name
BD VEO¿ INSULIN SYRINGES WITH BD ULTRA-FINE¿ NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
phillip emmert
1 becton drive
franklin lakes, NJ 07417
2018474858
MDR Report Key17199045
Report Number1920898-2023-00387
Device Sequence Number5540713
Product Code FMF
UDI-Device Identifier00382903249114
UDI-Public(01)00382903249114
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K190054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/23/2019
Device Model Number324911
Device Catalogue Number324911
Device Lot Number1347677
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2023
Supplement Date Received by Manufacturer08/25/2023
Initial Report FDA Received Date06/26/2023
Supplement Report FDA Received Date09/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown